MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3503460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Autoimmune Disorder (1732)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 37-year-old caucasian female patient underwent a primary breast augmentation with two 460cc mentor smooth round high profile saline breast prostheses and experienced autoimmune disorder symptoms including breast implant illness, fatigue, memory loss, depression, anxiety, migraines, yeast infections, anti-phospholipid syndrome, lupus, tendinitis, arthritis, hypothyroidism, pain, sleep paralysis, memory issues, brain fog, concentration issues, sleeping issues, issues with speech, unexplained bruising, hearing issues, nosebleeds, insomnia, constant fatigue, hives, rashes, mental health issues, depression, anxiety, attention deficit disorder, eating disorder, headaches, migraines, ocular migraine, carpool tunnel issues, heart burn, stomach issues, constipation, diarrhea, food sensitivity, hot flashes, clamminess, night sweats, low sex drive, issues swallowing, chocking, nausea, panic attacks, feeling like things aren¿t real, issues looking at screens, sleeping too much, tapping teeth, grinding teeth, anti-social, post nasal drip, hard to swallow, hard to clear throat, extreme weight gain, food addiction, swelling, high heart rate, breathing issues, blood clots, hormonal issues, behavioral issues, emotional issues, temperature rises, pigmentation dispersion syndrome, dry eye, allergies, mastitis, eating disorder, gestational diabetes, obsessive compulsive disorder post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side device.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key21428873
Report Number1645337-2025-01788
Device Sequence Number17294399
Product Code FWM
UDI-Device Identifier00081317001676
UDI-Public(01)00081317001676(17)151031(10)6515953
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number3503460
Device Lot Number6515953
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite